Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from Wegener's granulomatosis. Cyst in the lungs. Treatment methods?

Sir, a friend of mine is suffering from wegener s granulomatosis. She had a cyst formed in her lungs.She had visited many hospitals including chennai also. She is presently residing in kolkata. She had been taking the prescribed medicine but the cyst formed in her lungs is as such. I am very worried for her. I want her to visit AIIMS under the guidance .Please Suggest...I want her to be al right at any cost.....
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Wegener's granulomatosis is a vasculitis, suggestive of inflammation of the blood vessels.
It requires treatment with steroids, cyclophosphamide, methotrexate under guidance of a specialist like rheumatologist.
As you are staying in Chennai, you can consult a good rheumatologist who will treat your friend.
If necessary he will refer to higher center.
Hope I have answered your query.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor